advertisement
Question
Posted by: Concerned | 2004/10/27

Period before "Inactive" Pills

Hi,

I am 35 and currently using Yasmin as a contraceptive and am concerned that I am not protected against pregnancy because every month my period starts before I reach the "Inactive" pills on my pack. It is always 2 or 3 days before the "Inactive" pills. This has been happening for the last two years ever since I started using Yasmin.

I have recently been married and am now worried that I am not fully protected from pregnancy because of this. I do take the pill at the same time everyday but would just like to know if this is something to be concerned about and if there is anything I need to do. We are not planning on having a baby in the near future and I would like to put my mind at ease knowing that I am protected against pregnancy.

I have tried looking at previous posts but have not been able to find any related questions.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The fact that you are havign breakthrough bleeding does not necessarily mean that the Pill is ineffective in protecting you from pregnancy. You should try taking the Pill at the same time every day. You could also consider changing to a different Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement